Not happy

magenta
magenta Member Posts: 1,604
edited 27. Nov 2010, 14:47 in Living with Arthritis archive
Hello,
I knew it wouldn't work. As soon as my dr said that indometacin might cause indigestion I should have told him not to bother prescribing it. I've got a very sensitive tummy and even though I'm on omeprazole-one 25mg of indometacin has given me indigestion. My dr told me to stop it if this happened. Now it's the weekend, can't phone him. Can't take my etodolac today now either.
I feel c**p!
Magenta x

Comments

  • lindalegs
    lindalegs Member Posts: 5,408
    edited 30. Nov -1, 00:00
    Hi Eileen,

    Sorry you feel so rough. :(

    Just a thought but have you ever thought about having your meds in suppository form? I always keep some in just in case I get a sickness bug, including my Etodolac. The bowel does absorb them faster than the stomach too - it could be a way round your indigestion problems. Suppositories are often used abroad but we Brits often won't consider them for obvious reasons :oops:
    Love, Legs x
    'Make a life out of what you have, not what you're missing'
  • magenta
    magenta Member Posts: 1,604
    edited 30. Nov -1, 00:00
    Hi Legs,
    How are you? Hope things are well with you?
    I never thought about supps-well done you! Might end up with them,
    Thanks,
    Eileen xxxx
  • lindalegs
    lindalegs Member Posts: 5,408
    edited 30. Nov -1, 00:00
    I'm well Eileen thanks - just in the middle of cooking homemade burgers :D

    Hope the supps work for you they're a lifeline for me when I'm sick.

    Love Legs XX
    Love, Legs x
    'Make a life out of what you have, not what you're missing'